# SDR ASAA2022042938420

- Difficulty date: April 29, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N268AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36365
- Aircraft time: 18,716 hours, 6,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A9485233435
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, AFT BULKHEAD, LEFT, CENTER, AND RIGHT LOWER BULKHEAD PANEL SUPPORT ANGLES ARE CORRODED DOT:H584. GROUNDED - YES. REMOVED DAMAGED FWD CARGO PIT , AFT BULKHEAD LEFT, CENTER AND RIGHT LOWER BULKHEAD PANEL SUPPORTANGLES AND REPLACED WITH NEW SUPPORT ANGLES IAW B737-900ER SRM 51-40-02, 51-40-05 AND BOEING DWG# 143A9481 REV . A TOOLING T8492J REMOVED DOT.
